# SDR ASAA2015011210700

- Difficulty date: January 12, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65516267
- Condition: Gouged
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE PANEL DOOR LANDING IS GOUGED UNDER AFT DOOR HINGE.  ACFT GROUNDED.  REPAIRED POTABLE WATER SERVICE DOOR LANDING IAW EA 400, 53EA 14533.
